Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Developing water in the feet and below the knee, gained weight drastically, loss of hair - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2278 Questions
Doctor :   Hi
User :   Hi Dcotor
User :   Doctor*
User :   Hi Maam
Doctor :   Please proceed with the query
User :   Its actually abutmy wife
User :   about my wife
Doctor :   ok
User :   Past 2 yrs, she is developing water inside her legs
User :   particularly feet and below the knee
Doctor :   ok
User :   also there is drastic weight gain in these 2 yrs
Doctor :   Does she have any other medical illness.
User :   almost from 65 kg to 76kg in these 2 yrs
Doctor :   What is her age,weight, and height.
User :   no other medical illness, except frequent headache for the past 6 months
User :   She is 27, 76 kgs and 162 cms
Doctor : you have any children
User :   no not yet
Doctor :   Have youtaken treatment for this.
User :   we've married for 1 1/2 yrs
User :   no treatment yet
Doctor :   no for the sweelin gon her leg
User :   She is losing hair also
User :   no ...never consulted a doc yet
Doctor :   Has she taken treatment for swelling
User :   no
Doctor :   I think you should get all her blood tests done
User :   Do we have to consult a endochrinologist?
Doctor :   Does she have family hisyory of diabetes blood pressure.
Doctor :   No a specilaist in medicine.
Doctor :   MD medicine
User :   ok...
Doctor :   She has to rule out any lymph blockage.
Doctor :   Does she work.
User :   Her father is diabetic but not her grandfather
User :   yeah she works (9 - 6:30)
Doctor :   what is the nature of the job.
User :   She is an Academic Advisor....mainly calling the students and speaking with them
Doctor :   Ok.
Doctor :   She has to get herself tested as soon as possible.
User :   Sure
Doctor :   Does she exercise.
User :   no, she doesnt exercise....not much of physical activities
Doctor :   ok.
Doctor :   You will have to meet aphysician.
User :   is it something to do with Thyroid?
Doctor :   It can be,but should check out other possibilities.
User :   ok...
Doctor :   ok
User :   Thanks...
Doctor :   your welcome
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor